Search the Community
Showing results for tags 'menstrual cycle'.
Found 1 result
I have been on Latuda at 20 mg for almost a month now and it's been working very well for my bipolar 2. But now there's a kink I'm wondering about. Started my period two days ago and it is horrible pain and cramping wise. I rarely even have to take Tylenol on my period but I took ibuprofen yesterday and just popped more today. Yesterday pain wasn't that bad; today is pretty bad. I had to go lie down. My left knee is also hurting but so is my lower stomach down to my calf on that side. I'm thinking about taking an Aleve actually after the ibuprofen wears off which I almost never do. Has anyone else had this side effect? I've heard some things about people having really long periods, and I hope that doesn't happen. If it goes over 7 or 8 days then I guess I'll have my answer. I already have PCOS and take Metformin so I don't really need to add to any of it. Also I might end up on 40 mg of Latuda and I'm wondering if upping the dose will make this even worse. Not sure yet so I'm really wondering if this gets better or stays the same. Experiences?